# SDR TWAA9753004

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND A .25 INCH CRACK IN LONGERON 4L, AT BELTRING STATION.  INSTALLED REPAIR PER SRM 53-02, FIGURE 2.  (M)
